English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51491/86611 (59%)
Visitors : 8249757      Online Users : 86
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/109364


    Title: GROWTH OF SOLUTIONS OF SECOND ORDER LINEAR DIFFERENTIAL EQUATIONS WITH EXTREMAL FUNCTIONS FOR DENJOY'S CONJECTURE AS COEFFICIENTS
    Authors: Long, Jianren
    Keywords: Complex differential equation;Borel exceptional value;Infinite order;Denjoy's conjecture;Deficient value
    Date: 2016-06
    Issue Date: 2017-01-17 10:04:27 (UTC+8)
    Publisher: 淡江大學出版中心
    Abstract: The classical problem of finding conditions on the entire coefficients A(z)A(z) and B(z)B(z) guaranteeing that all nontrivial solutions of f′′+A(z)f′+B(z)f=0f″+A(z)f′+B(z)f=0 are of infinite order is discussed. Some such conditions which involve deficient value, Borel exceptional value and extremal functions for Denjoy's conjecture are obtained.
    Relation: Tamkang Journal of Mathematics 47(2), pp.237-247
    DOI: 10.5556/j.tkjm.47.2016.1914
    Appears in Collections:[淡江數學期刊] 第47卷第2期

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML145View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback